Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
António Leal Duarte; Charles R. Johnson;

Title
On the minimum number of distinct eigenvalues for a symmetric matrix whose graph is a given tree

Abstract

Journal
Math. Inequal. Appl.

Volume
5

Year
2002

Issue
2

Page(s)
175-180

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia